MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 32MM C; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 32MM C; PROSTHESIS, HIP
Catalog Number 30103203
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the liner was difficult to insert into the shell.The procedure was completed using another liner.There was a 5 to 10 min delay to complete the procedure.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 30103203 item name 32mm i.D.Size c neutral liner lot # 67122153.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified damage from attempted implant.Gouges are noted on the rim, outer and inner spherical surfaces, and near the anti rotation scallops.No other damage was noted.Overall width, overall height, and wall thickness were measured and in specification.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 VIT E NEUTRAL LNR 32MM C
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22025374
Report Number0001822565-2025-01420
Device Sequence Number9114683
Product Code KWZ
UDI-Device Identifier00889024519831
UDI-Public(01)00889024519831(17)290906(10)66883149
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30103203
Device Lot Number66883149
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Patient SexUnknown